# SDR ASAA0180126

- Difficulty date: April 3, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N961AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53075
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 5910081167
- Part serial: 0017
- Condition: Out Of Rig
- Location: L1 Door
- Part time: 33,613 hours, 18,812 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING PREFLIGHT CHECK, L1 DOOR (FORWARD LEFT CREW/PAX DOOR) WAS FOUND TO BE DIFFICULT TO OPEN AND CLOSE.  RIGGED L1 DOOR.  DOOR THEN OPERATED PROPERLY.  (M)
